# SDR SWI2025F01734

- Difficulty date: September 10, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD INTERCOSTAL BRACKET DD6 FOUND TO BE GOUGED.  REMOVED AND INSTALLED NEW PAX DOOR FWD INTERCOSTAL BRACKET DD6. IAW. SRM 51-42-06-001-001-A01. AND DWG 601R31702 REV. N. PERFORMED PRESSURE LEAK CHECK IAW AMM 21-31-00-910-801-A01. LEAK CHECKED GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
